Inexperienced injectors may be causing your Botox problem

0
57


Make sure you pick an experienced injector when getting Botox treatments.

Make sure you pick an experienced injector when getting Botox treatments.

Q. I just had Botox about two weeks ago and now I can’t move my forehead, and my eyes feel heavy. It this due to Botox or is there another possible reason?

A. The most likely reason is that your injector either doesn’t understand what they are doing or just plain paralyzed all your muscles. Botox, or any neurotoxin injection, is about rebalancing the facial muscles. Most injectors don’t understand how or what Botox does.

In the 30+ years that I have been injecting Botox, I have seen the number of injectors in the Miami area expand. A significant number took one- to two-day courses without any understanding of the product and or its ramifications. With the increase in the number of injectors, I have seen the quality of results plummet.

I like to make precise diagrams of where and how many Botox units each area of the face receives. That way, when the patient returns, modification can be done to create a more balanced natural result.

What your injector probably did is inject the Botox lateral to the mid-pupillary line (black part of the colored part of your eye). If you over-inject that area, you will not be able to raise your brows and, therefore, you will feel your brows are heavy and your eyes will look sad.

Another problem is that injectors will take away too much movement in the “crow’s feet. “ When this occurs, the patient will get a weird line upon smiling.

Again, this occurs when injectors inject Botox without understanding how it works and just do it from rote memory from their weekend course.

IMG_IMG_IMG_3500__2_.jpg_3_1_RJH5AHKK_L523397494.JPG
Dr. Carlos Wolf

Dr. Carlos Wolf is a partner in Miami Plastic Surgery and is board certified. Email questions to him at [email protected]





Source link